24 years old havent had a period in over a year. MY PCP said it would be in my best interest to start back on the pill since all of my hormone levels are very low and If i do not get estrogen into my system I will have problems with my bones and joints by the time i am in my 30s. I started last sunday (so have been on the pill for one week) and started cramping yesterday is this normal?
It was a good idea to start the pills as lack of periods can even cause fertility issues.It is quite common to have symptoms as nausea,cramps,abdominal pain,bloating,headache,fatigue while on the pills.These are usually present for initial few months and then subside gradually.
Also I would like to advise you to get USG scan done for pelvis to rule out ovarian cause as presence of cysts.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.